# SDR DALA2023120810063

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 NICK EXTERNAL SKIN LOCATED ACCESS DOOR 812 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 614003-14. (0099552)
